MathSciNet Relay Station
MathSciNet bibliographic data
MR1116388 58F07 (58F05 70H05 70H35)
Golec-Biernat, K.; Ruijgrok, Th. W. Integrable Hamiltonian system in $2N$ dimensions. Acta Phys. Polon. B 22 (1991), no. 3, 277–285.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement